# SDR IPXA2025032475709

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 31,891 hours, 4,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Component: Flashlight
- Component part number: P2070021002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT NOT CHARGING. R/R CAPTAIN EMERGENCY FLASHLGIHT BATTERY  OPS TEST NORMAL IAW AMM25-60-60/201.DEFER CLEARED AND PLACARD RMVD.
